Vicks Dayquil Severe Cold & Flu Relief Liquid Acetaminophen 325 mg Non-drowsy 12 oz. 354 ml (PACKAGING MAY VARY)

Vicks Dayquil Severe Cold & Flu Relief Liquid Acetaminophen 325 mg Non-drowsy 12 oz. 354 ml (PACKAGING MAY VARY)

  • ₱990.00


Vicks Dayquil Severe Cold & Flu Relief Liquid Acetaminophen 325 mg Non-drowsy 12 oz. 354 ml

  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil SEVERE delivers temporary relief to your toughest cold & flu symptoms, such as daytime cough, sore throat, fever, and congestion
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • DAYQUIL SEVERE NON-DROWSY, DAYTIME RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • MULTI-SYMPTOM RELIEF with DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • ADULTS and children over 12 years of age